# SDR ASOA201000220

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED FROM OP 297/FRAME SECTION 333 BETWEEN RBL 26 AND LBL 26 CORRODED FWD AND AFT SIDE.   FINISH INSTALLING FRAME PN 601R32004-55. TP161741 2/13/10 (AJ 2/13/10) INSTALLED REMAINING FASTNER IN FRAME 333 AND APPLIED FINISH A023 IAW SRM 51-42-21 AND 51-21-16.
